# SDR EYDA12009

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N411PA
- Make and model: Braero HS125700A
- Aircraft serial: NA0211
- Aircraft time: 11,908 hours, 8,283 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: 95279
- Condition: Failed
- Location: Zone 400
- Part time: 387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ALTITUDE, NR 2 GEN FAIL LIGHT ILLUMINATED AND CREW FELT VIBRATION FROM ENG.  CREW ELECTED TO LAND AT MID AIRPORT DUE TO IT'S CLOSE PROXIMITY.  ENG WAS PRECAUTIONARILY SHUTDOWN AND THE ACFT LANDED.  MX FINDINGS WERE THAT AFT BRG HAD FAILED AND SHAFT HAD NOT FAILED AT SHEAR POINT WHICH CREATED VIBRATION.  STARTER/GEN (PN 23080-005, SN 95279) WAS REMOVED AND AN OVERHAULED STARTER/GEN (PN 23080-005, SN 1304) WAS INSTALLED, ALL OPS CHECKS WERE NORMAL AND THE ACFT WAS RETURNED TO SERVICE.  FAILED STARTER/GEN HAD BEEN INSTALLED ON 03/26/07 IN OVERHAULED CONDITION AND AT THE TIME OF IT'S FAILURE, HAD 646.5 HOURS AND 387 CYCLES.  THE TBO FOR THIS UNIT IS 1000 HOURS.
